# SDR GTIA2025081439045

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N922NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9341
- Aircraft time: 18,487 hours, 7,884 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R&R AFT FA FLASH LIGHT IAW SPIRIT DRAWING A320 EMERGENCY EQUIPMENT LAYOUT THIS CLEARS MDDR 117239 PLACARD FREMOVED MOC # 62154
